MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS LOOP; STENT, URETERAL
Model Number M0061552220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an polaris loop stent was used during a ureteral stenting procedure in the ureter, performed on (b)(6) 2019.According to the complainant, during unpacking, it was noticed that the stent was broken along the shaft.The procedure was successfully completed with the use of another polaris loop stent, there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block f10; h6: problem code and device code 1069 captures the reportable event of stent broke.Block h10: a polaris loop was returned for analysis.A visual analysis of the returned device revealed that the stent shaft was detached.The suture string was not returned for analysis.The failure found (stent detached) is an issue that could have been generated by the user or due to the interacting of the device with the suture string.Therefore, "adverse event related to procedure" is selected as the most probable root cause for the complaint.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release for distribution.
 
Event or Problem Description

Brand Name
POLARIS LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8794359
Report Number3005099803-2019-03561
Device Sequence Number2638344
Product Code FAD
UDI-Device Identifier08714729421023
UDI-Public08714729421023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2021
Device Model NumberM0061552220
Device Catalogue Number155-222
Device Lot Number0022569083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR
Patient Weight76